N.K. Agbeko, On optimal averages, Acta Math. Hung. 63 (1994), no. 1, 133–147.
 , On the structure of optimal measures and some of its applications, Publ. Math. 46 (1995), no. 1-2, 79–87.
 , A stability of maximum preserving functional equations on Banach lattices, Miskolc Math. Notes 13 (2012), no. 2, 187–196.
 N.K. Agbeko, The Hyers–Ulam–Aoki type stability of some functional equations on Banach lattices, Bull. Polish Acad. Sci. Math. 63 (2015), no. 2.
 N.K. Agbeko and S.S. Dragomir, The extension of some Orlicz space results to the theory of optimal measure, Math. Nachr. 286 (2013), 760–771.
 N.K. Agbeko, W. Fechner, and E. Rak, On lattice-valued maps stemming from the notion of optimal average, Acta Math. Hung. 152 (2017), no. 1, 72–83.
 N.K. Agbeko and P. Szokol, A generalization of the Hyers-Ulam-Aoki type stability of some Banach lattice-valued functional equation, (2018).
 T. Aoki, On the stability of the linear transformation in banach spaces, J. Math. Soc. Japon 2 (1950), 64–66
 L. C˘adariu and V. Radu, Fixed points and the stability of jensen’s functional equation, J. Inequal. Pure Appl. Math. 4 (2003), no. 1, 4.
 H.G. Dales and M.S. Moslehian, Stability of mappings on multi-normed spaces, Glasgow Math. J. 49 (2007), no. 2, 321–332.
 H.G. Dales and M.E. Polyakov, Multi normed spaces and multi-banach algebras, University of Leeds, 2008.
 D.H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. USA 27 (1941), 222–224.
 S.-M. Jung, M.Th. Rassias, and C. Mortici, On a functional equation of trigonometric type, Appl. Math. Comput. 252 (2015), 294–303.
 G.H. Kim, Superstability of the p-radical functional equations related to wilson’s and kim’s equation, Int. J. Nonlinear Anal. Appl. 12 (2021), no. Special Issue, 571–582.
 A. Lachouri, A. Ardjouni, N. Gouri, and K. Ali Khelil, Existence and stability analysis for nonlinear ψ-hilfer fractional differential equations with nonlocal integral boundary conditions, Int. J. Nonlinear Anal. Appl. 13 (2022), no. 1, 2617–2633.
 M.S. Moslehian, Superstability of higher derivations in multi-banach algebras, Tamsui Oxford J. Math. Sci. 24
(2008), no. 4, 417–427.
 M.S. Moslehian, K. Nikodem, and D. Popa, Asymptotic aspect of the quadratic functional equation in multi-normed spaces, J. Math. Anal. Appl. 355 (2009), no. 2, 717–724.
 E. Movahednia, C. Park, and J.R. Lee, Hyers stability of lattice derivations, Int. J. Nonlinear Anal. Appl. 13 (2022), no. 1, 3239–3248.
 Th. M. Rassias, On the stability of the linear mapping in banach spaces, Proc. Amer. Math. Soc. 72 (1978), 297–300.
 N. Salehi and S.M.S. Modarres, Stability of maximum preserving quadratic functional equation in banach lattices, Miskolc Math. Notes 17 (2016), no. 1, 581–589.
 E. Ta¸sdemir, Stability and periodic nature of a system of difference equations, Int. J. Nonlinear Anal. Appl. 11 (2020), no. 2, 187–198.
 S.M. Ulam, A collection of mathematical problems, ser. Interscience Tracts in Pure and Applied Mathematics, vol. 8, New York and London: Interscience Publishers, 1960.
 M.R. Velayati and N. Salehi, Stability of maximum preserving functional equation on multi-banach lattice by fixed point method, Fixed Point Theory 21 (2020), no. 1, 363–373.